Why am I tired all the time? Why I can never get a good morning run any more?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Apr 2009
Total Posts : 2
   Posted 4/10/2009 10:47 PM (GMT -6)   
I feel tired all the time even when I have enough sleep and/or coffee? I quit taking Bentyl that doctor prescribed a week ago but still feel tired especially after eating. I am a student and I get really depressed when I have to do homework. I feel useless.
I also found myself never getting a good morning run as it before IBS. Sometimes I had to stop because I put too much gas or I have to go to bathroom all the time. But today, I had 9 hrs of sleep and felt fine before I hit the gym. I had no.2 and got everything out of my system... and I was slightly hungry...I am usually like that before runnig. But the first 30 minutes of the run I had zero energy in my limps and I was just dragging on the track. Funny it seemed like I had more energy during the 2nd half hour. I started the run at 10:30. It seems like my body was busy trying to digest the food at the begining. But my stomach was quiet and peaceful at the begining! I don't recognize my body any more! Can any one help me?
What does your doctor say about the tiredness? Is there any other anti biotic that doesn't get you drowsy? If IBS is uncurable, do you even take medications at all?

Regular Member

Date Joined Aug 2006
Total Posts : 126
   Posted 4/26/2009 2:38 AM (GMT -6)   
I really think you should talk to your doctor about this. It could be a reaction to medication or something completely unrelated to your intestinal issues. I would definitely check in with the doctor.

Veteran Member

Date Joined Jun 2005
Total Posts : 2976
   Posted 4/26/2009 1:36 PM (GMT -6)   
Do you take a multi-vitamin? I was often lethargic and was catching every bug that went through town, when my doctor suggested I try a multi-vitamin. It got me to thinking about the medicine I'm on for my bile diarrhea and I did some research on the web. Turns out that long-term use of that medicine can cause deficiencies in certain fat-soluable vitamins, such as Vitamin A--which is directly linked with the immune system. I started taking a generic Centrum pill and stopped having so many problems. It was noticeable within a couple of days of starting it, actually.

Bowel problems, not just meds, can cause vitamin deficiencies because most vitamins are absorbed through the intestines. If they're not working right, you might not be getting your proper amount of vitamins through basic food consumption.

New Member

Date Joined Jul 2008
Total Posts : 15
   Posted 4/29/2009 11:32 AM (GMT -6)   

I also am very tired.  I could get 10 hours of sleep and I am dragging all day long.  I haven't been able to figure out what helps with this.  I also can no longer run!  My symptoms get worse with running.  I have started to bike, but my symptoms also get worse with this.  It seems like any cardio becomes a problem.

I don't take any meds - they haven't seemed to help.

I'm not sure if this is helpful, but you are not alone!  It is very frustrating!

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 11:27 AM (GMT -6)
There are a total of 2,710,535 posts in 298,905 threads.
View Active Threads

Who's Online
This forum has 153462 registered members. Please welcome our newest member, sdscnhbusdhb.
285 Guest(s), 15 Registered Member(s) are currently online.  Details
George_, PeteZa, Richard in NY, Ides, Michael_T, agusycxdrp, April_Ryan, Sean.scott256, Lynnwood, nedbmxcdsr, Don_D, lifeguyd, LymeMother, straydog, Sissy63

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer